# SDR JJBA20251120064

- Difficulty date: November 3, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN LH AT FR73 TO FR74, STR 21L HAS A DENT. RECONTOURED DENT ON FUSELAGE LOWER SKIN LH AT FR 73 TO FR 74, STR 21L.
